Please use this identifier to cite or link to this item:
|Title:||On the generalization of Forelli's theorem||Contributor(s):||Joo, Jae-Cheon (author); Kim, Kang-Tae (author); Schmalz, Gerd (author)||Publication Date:||2016||Open Access:||Yes||DOI:||10.1007/s00208-015-1277-x||Handle Link:||https://hdl.handle.net/1959.11/19311||Open Access Link:||https://arxiv.org/abs/1402.6390||Abstract:||The purpose of this paper is to present a solution to perhaps the final remaining case in the line of study concerning the generalization of Forelli's theorem on the complex analyticity of the functions that are: (i) C∞ smooth at a point, and (ii) holomorphic along the complex integral curves generated by a contracting holomorphic vector field with an isolated zero at the same point.||Publication Type:||Journal Article||Grant Details:||ARC/DP130103485||Source of Publication:||Mathematische Annalen, 365(3-4), p. 1187-1200||Publisher:||Springer||Place of Publication:||Heidelberg, Germany||ISSN:||0025-5831
|Field of Research (FOR):||010111 Real and Complex Functions (incl. Several Variables)||Peer Reviewed:||Yes||HERDC Category Description:||C1 Refereed Article in a Scholarly Journal||Statistics to Oct 2018:||Visitors: 41
|Appears in Collections:||Journal Article|
Files in This Item:
checked on Nov 30, 2018
checked on Mar 4, 2019
Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.